# SDR USAA950028

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Locked
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 682 - UNABLE TO PRESSURIZE ACFT AFTER TAKEOFF.  FLIGHT RETURNED TO MCO WHERE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE FOUND FWD ELECTRICS BY DOOR UNLATCHED.  CLOSED AND SECURED DOOR.  SYSTEM CHECKS NORMAL.  (W)
